# SDR DALA2024062106298

- Difficulty date: April 10, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,337 hours, 45,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL HAS GOUGE AND UPPER SURFACE CRACKED. REPAIRED FLOOR PANEL 121NF FWD CARGO IAW B717-200, SRM 53-20-50-2R, ACCOMPLISH PERMANENT REPAIR WITHIN 500 FLIGHT HOURS PARTS REQUIRED 9936599-501 PANEL OR MATERIAL S00096. REDEFERRED LOG TO QC, ESTAB MON INSP. REMOVED FWD CARGO FLOOR PANEL 121NF PER B717 AMM 25-58-01 ON 19JUN24. INSTALLED FWD CARGO FLOOR PANEL 121NF PER B717 AMM 25-58-01 ON 20JUN24. CLOSED LOG AND REMOVED MONITOR INSP. (LP #0285905)
